Anadin original caplets contains: 325 mg of Aspirin BP and 15 mg of Caffeine Ph Eur. Aspirin belongs to a group of medicines called Non-Steroidal Anti-Inflammatory Drugs (NSAIDs) that work by relieving pain and reducing inflammation, high temperature and fever. In addition, your medicine contains caffeine, which increases the pain-relieving effect of the product. Anadin is for effective relief from: mild to moderate pain including headache, migraine, sharp nerve pain (neuralgia), toothache, sore throat, period pains and aches and pains, symptomatic relief of sprains, strains, rheumatic pain, nerve pain of the lower back or legs (sciatica), lower back pain (lumbago), chronic muscle pain, sometimes with tiredness and skin sensitivity (fibrositis), muscular aches and pains, joint swelling and stiffness, influenza, feverishness and feverish colds.
For oral administration and short term use only. Dosage: Adults, the elderly and young persons aged over 16: The minimum effective dose should be used for the shortest time necessary to relieve symptoms. Take 1 or 2 tablets up to 6 times a day, as required. The tablets should be taken with water. Take only as much as you need to relieve your symptoms and leave at least 4 hours between each dose.
Do not take more than 12 tablets in any 24 hour period. Do not give to children aged under 16 years, unless on the advice of a doctor. Do not exceed the stated dose. If symptoms persist for more than 3 days, or if symptoms worsen consult your doctor or pharmacist. Do not take if you: are allergic to aspirin or any of the other ingredients listed in this leaflet, have ever had a stomach ulcer, perforation or bleeding, suffer from haemophilia (your blood does not clot well) or from gout, are in late stages of pregnancy, are breast feeding. Take special care and talk to a pharmacist or your doctor before taking this medicine if you: suffer from asthma, allergic disease, dehydration, liver or kidney problems or G-6-PD deficiency (an hereditary condition leading to low red blood cell counts).
We aim to deliver orders within 3-5 working days to the shipping address provided by you in your order if the shipping address is in the UK. For orders being delivered outside mainland UK, this will be longer and we cannot give a guaranteed delivery time due to the differences between carriers. Delivery timescales are estimates only. If you do not receive your order within 14 days of us confirming your order has been sent you must notify us and we will investigate the non-delivery provided. Orders from outside the UK have varied delivery charges, depending on the particular country. Please note that in some instances you may be required to answer product related questions from our Pharmacist as part of the checkout process. Failiure to answer these will cause delays. Please allow extra time for Pharmacy approved products. Please note that Bank Holidays do not count as working days.
Delivery charges for orders outside the UK will vary. *Northern Ireland delivery charges different
Express UK Delivery
Express UK delivery is £6.95*
Please note that Express delivery is only available on orders placed before 1pm (GMT) Monday to Friday in the UK. After 1pm we cannot guarantee express delivery, even if it has been selected. Please note that this is not a guaranteed next day service, but is an expedited delivery option. Products which need to be approved by a pharmacist are not suitable for express delivery.
*Northern Ireland delivery charges different
Free Delivery on orders over £35*
This applies to orders delivered to UK addresses only. *Exclusions may apply.
We hope you will be happy with any items you’ve ordered from us, but if you’re not entirely satisfied, you’ll find details of our returns policy on the link below.
Delivery outside of the EU
Please note that certain medicines and medical devices sold on this website cannot be purchased if you live outside of the European Union.